AMS eContent Search Results
Matches for: msc=(45D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 86 found      Go to page: 1 2 3

[1] Sergio Albeverio, Luca Di Persio and Elisa Mastrogiacomo. Invariant measures for stochastic differential equations on networks. Proceedings of Symposia in Pure Mathematics 87 1-33.
Book volume table of contents
View Article: PDF

[2] Zhong-qing Wang, Yu-ling Guo and Li-jun Yi. An $hp$-version Legendre-Jacobi spectral collocation method for Volterra integro-differential equations with smooth and weakly singular kernels. Math. Comp. 86 (2017) 2285-2324.
Abstract, references, and article information   
View Article: PDF

[3] Wang Zhong-qing and Sheng Chang-tao. An $hp$-spectral collocation method for nonlinear Volterra integral equations with vanishing variable delays. Math. Comp. 85 (2016) 635-666.
Abstract, references, and article information   
View Article: PDF

[4] Gaik Ambartsoumian and Venkateswaran P. Krishnan. Inversion of a Class of Circular and Elliptical Radon Transforms. Contemporary Mathematics 653 (2015) 1-12.
Book volume table of contents
View Article: PDF

[5] Tomoaki Okayama, Takayasu Matsuo and Masaaki Sugihara. Theoretical analysis of Sinc-Nystr\"om methods for Volterra integral equations. Math. Comp. 84 (2015) 1189-1215.
Abstract, references, and article information   
View Article: PDF

[6] Mihály Kovács and Jacques Printems. Strong order of convergence of a fully discrete approximation of a linear stochastic Volterra type evolution equation. Math. Comp. 83 (2014) 2325-2346. MR 3223334.
Abstract, references, and article information   
View Article: PDF

[7] T. A. Burton. Corrigendum to ``Integral Equations, Implicit Functions, and Fixed Points''. Proc. Amer. Math. Soc. 141 (2013) 4425-4426.
Abstract, references, and article information   
View Article: PDF

[8] Kurt Bryan and Michael S. Vogelius. Precise bounds for finite time blowup of solutions to very general one-space-dimensional nonlinear Neumann problems. Quart. Appl. Math. 69 (2011) 57-78. MR 2807977.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Anna Karczewska and Carlos Lizama. Regularity of solutions to stochastic Volterra equations with infinite delay. Proc. Amer. Math. Soc. 135 (2007) 531-540. MR 2255300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ismet Özdemir and Ö. Faruk Temizer. The boundaries of the solutions of the linear Volterra integral equations with convolution kernel. Math. Comp. 75 (2006) 1175-1199. MR 2219024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Igor Najfeld and William Lakin. $L$-derivative of an approximate solution to $\Phi '=\bold A(t)\Phi $: series and product formulae for left corrections. Quart. Appl. Math. 61 (2003) 537-564. MR MR1999836.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Carlos Lizama and Vicente Vergara. Uniform stability of resolvent families. Proc. Amer. Math. Soc. 132 (2004) 175-181. MR 2021260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] K. S. Ryu and M. K. Im. A measure-valued analogue of Wiener measure and the measure-valued Feynman-Kac formula. Trans. Amer. Math. Soc. 354 (2002) 4921-4951. MR 1926843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] E. De Pascale and L. De Pascale. Fixed points for some non-obviously contractive operators. Proc. Amer. Math. Soc. 130 (2002) 3249-3254. MR 1913003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Yuncheng You. Quadratic integral games and causal synthesis. Trans. Amer. Math. Soc. 352 (2000) 2737-2764. MR 1650054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Qiya Hu. Interpolation correction for collocation solutions of Fredholm integro-differential equations. Math. Comp. 67 (1998) 987-999. MR 1464145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sylvie Monniaux and Jan Prüss. A theorem of the Dore-Venni type for noncommuting operators. Trans. Amer. Math. Soc. 349 (1997) 4787-4814. MR 1433125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Donal O'Regan. Integral inclusions of upper semi-continuous or lower semi-continuous type. Proc. Amer. Math. Soc. 124 (1996) 2391-2399. MR 1342037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] T. A. Burton. Integral equations, implicit functions, and fixed points. Proc. Amer. Math. Soc. 124 (1996) 2383-2390. MR 1346965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Catherine A. Roberts and W. E. Olmstead. Growth rates for blow-up solutions of nonlinear Volterra equations. Quart. Appl. Math. 54 (1996) 153-159. MR MR1373844.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Donal O'Regan. Integral equations in reflexive Banach spaces and weak topologies. Proc. Amer. Math. Soc. 124 (1996) 607-614. MR 1301043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Gustaf Gripenberg. Weak solutions of hyperbolic-parabolic Volterra equations . Trans. Amer. Math. Soc. 343 (1994) 675-694. MR 1216335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Abdelaziz Rhandi. Multiplicative perturbations of linear Volterra equations . Proc. Amer. Math. Soc. 119 (1993) 493-501. MR 1169047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Carlos Lizama. On Volterra equations associated with a linear operator . Proc. Amer. Math. Soc. 118 (1993) 1159-1166. MR 1152281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] M. R. Crisci, E. Russo and A. Vecchio. Stability results for one-step discretized collocation methods in the numerical treatment of Volterra integral equations . Math. Comp. 58 (1992) 119-134. MR 1106963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] P. P. B. Eggermont and Ch. Lubich. Uniform error estimates of operational quadrature methods for nonlinear convolution equations on the half-line . Math. Comp. 56 (1991) 149-176. MR 1052091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Josip Globevnik. Zero integrals on circles and characterizations of harmonic and analytic functions . Trans. Amer. Math. Soc. 317 (1990) 313-330. MR 958892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Richard Noren. Uniform $L^1$ behavior in a class of linear Volterra equations. Quart. Appl. Math. 47 (1989) 547-554. MR MR1012278.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Hermann Brunner. Collocation methods for nonlinear Volterra integro-differential equations with infinite delay . Math. Comp. 53 (1989) 571-587. MR 979936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] P. P. B. Eggermont. Uniform error estimates of Galerkin methods for monotone Abel-Volterra integral equations on the half-line . Math. Comp. 53 (1989) 157-189. MR 969485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 86 found      Go to page: 1 2 3